MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM PE SUPPORT SURFACE; BED, PATIENT ROTATION, POWERED

STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM PE SUPPORT SURFACE; BED, PATIENT ROTATION, POWERED
Catalog Number 297300000000
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had experienced unspecified skin issues while using the surface.Further details have been requested but have not been provided at the time of initial reporting.
 
Additional Manufacturer Narrative
Further investigation identified that the complaint the initial mdr was submitted under was a duplicate of the complaint which mfr report #0001831750-2024-00306 was submitted to the fda under.This record was submitted in error and does not represent a separate incident.
 
Event or Problem Description
It was reported that the patient had experienced unspecified skin issues while using the surface.Further investigation identified that the complaint the initial mdr was submitted under was a duplicate of the complaint which mfr report #0001831750-2024-00306 was submitted to the fda under.This record was submitted in error and does not represent a separate incident.

Brand Name
ISOLIBRIUM PE SUPPORT SURFACE
Common Device Name
BED, PATIENT ROTATION, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key18752513
Report Number0001831750-2024-00315
Device Sequence Number17771472
Product Code IKZ
UDI-Device Identifier07613327523867
UDI-Public07613327523867
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number297300000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer01/22/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown